Virginia, 2021Tornado and Damaging Winds in Virginia, October 25, 2021
October 25, 2021 · NWS RNK · 25 events in 8 counties and zones
Thunderstorms developed in advance of a potent cold front. |The storm that spawned the EF-1 tornado near Elmo in Halifax County evolved into a bow echo and produced winds estimated over 100 MPH near the town of Halifax that severely damaged one home and uprooted or snapped numerous trees.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $635,000
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed in advance of a potent cold front. Many of these storms increased to severe levels and generated damaging winds and an isolated tornado.|The storm that spawned the EF-1 tornado near Elmo in Halifax County evolved into a bow echo and produced winds estimated over 100 MPH near the town of Halifax that severely damaged one home and uprooted or snapped numerous trees. There were other reports of trees down roughly between Martinsville and Lynchburg and points east.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Oct 25, 11:02 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Oct 25, 11:02 AM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1202 PM EDT Mon Oct 25 2021
.SYNOPSIS...
A potent area of low pressure moves north of the area today with a
trailing cold front passing through this afternoon, bringing a round
of strong to severe thunderstorms. Cooler and windy conditions are
expected behind the front Monday night and Tuesday. Another storm
system will bring widespread rainfall for the end of the week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of Noon EDT Monday...
Damaging thunderstorm winds and isolated tornadoes still expected
this afternoon/early this evening...
All eyes are focused on the dynamic upper level shortwave
trough spinning across the northern Indiana late this morning,
as well as the accompanying cold front trailing south into
central KY. There is a prefrontal band of showers and cloud
cover (remnants of last nights storms) racing east and ahead of
the actual surface front. This prefrontal band of showers was
running up against the windward slopes of the Appalachians and
will move into our western CWA early this afternoon. Additional
shower/storm activity was percolating over eastern NC per
development of a coastal low just off the mid-atlantic coast.
Forecast is for the parent short wave trough over Indiana to
continue to move east toward the central/northern Appalachians
this afternoon and evening with height falls and the exit region
of a strong mid/upper jet overspreading the southern
Appalachians and Carolinas/Virginia. The aforementioned pre-
frontal band of showers and related cloud cover will tend to
hinder pre-frontal destabilization across our far western CWA
(windward side of the Appalachians), but a few strong/severe
low-topped storms could occur pending weak but sufficient
destabilization this afternoon in those areas.
East of the Appalachian Divide and especially across our
piedmont counties, a more certain/probable severe-weather risk
is expected, perhaps initially near/just east of the Blue Ridge
then translating across the piedmont during the late afternoon
and evening. Where there is sun, expect modest destabilization,
with upwards of 1000 J/kg MLCAPE. Strong deep-layer shear will
support some well-organized storms including linear bands aside
from the possibility of some initial/embedded supercells,
particularly across the Piedmont of Virginia and northern North
Carolina. It is this particular area (a line from LYH-GSO and
areas to the east) where bulk shear values and storm relative
helicity supports a relatively greater threat of tornadic
supercells. What is interesting to see in some of the short
range guidance is the formation of a meso-low or lee-side low
vcnty of GSO, this feature moving northeast toward the VA/NC
border just southeast of Danville this evening...winds backing
in the low levels in the vicinity of this feature. Of note, this
is a climatologically favored area for low level cyclogenesis,
a tornado alley of sorts on a local scale. That said, yes this a
a favored zone to watch, but do not ignore the larger scale
scope. This is a robust system and shear profiles and strong
winds aloft support damaging winds with any storm that develops
this afternoon, regardless of whether it is spinning or not.
Line segments, even with the pre-frontal convection and even
with the cold front tonight, will have the potential for
damaging wind gusts.
Timing is still the same as previously forecast...with activity
impacting the western CWA during the early afternoon, then
translating to the piedmont during the late afternoon and
evening. Once the prefrontal activity plays out this evening,
expect a lull before the actual arrival of the cold front. The
cold front is expected to sweep across the area during the
overnight with winds increasing and becoming quite gusty attms
late tonight and during the day tomorrow. By then, upper level
energy from the Ohio valley is expected to transfer to the
coastal low, the coastal low becoming the primary focus as we
transition through the day Tuesday. Strong Northwest winds are
expected Tuesday as the coastal storm deepens off the coast with
winds aloft increasing to near 50 kts at 850 MB. This suggests
surface wind gusts of 30 to 45 mph will be possible across our
forecast area for late tonight and Tuesday. Ridge top wind gusts
of up to 50 mph are possible for our highest elevations. A wind
advisory may be needed for parts of the forecast area for
Tuesday.
This afternoon is expected to be the warmest day of the week
with highs in the 70s. Cold air advection behind tonight's
FROPA will result in a much cooler day Tuesday with highs in the
40s/50s mountains and 60s piedmont.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 1100 AM EDT Monday...
High pressure will build overhead on Wednesday, but a closed
upper level low should bring noteworthy rain during Thursday.
With low pressure moving offshore on Tuesday night and high pressure
building from the Great Lakes, the resulting pressure gradient
should continue the gusty northwest winds overnight. Upslope showers
and sprinkles may take most of the night to dissipate across parts
of southeast West Virginia. Once high pressure settles overhead by
late Wednesday, it should allow quieter conditions before things
turn unsettled again later in the week.
A deep upper level low should develop over the central Mississippi
River Valley by Wednesday night, and it will cut off from the jet
stream while wobbling eastward toward Kentucky and Tennessee on
Thursday. Moisture should stream from the Gulf of Mexico and the
Atlantic Ocean in a favorable southeast flow that will result in
noteworthy rain. Confidence is very high that Thursday afternoon
through Thursday night will be wet with QPF reaching one to two
inches, and locally higher amounts are certainly possible due to the
upslope flow along the Blue Ridge. It is too soon to tell how much
of a flooding risk exists, but it shall be monitored with future
model data.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 1100 AM EDT Monday...
A closed upper level low will linger through the weekend but
eventually exit by Monday as high pressure arrives.
Rain will continue into Friday although the models are hinting at
the moisture lessening across North Carolina with the flow turning
more toward the south and southwest to eliminate the upslope flow
over the Blue Ridge. The closed upper level low responsible for this
unsettled weather will slowly move toward the northeast this weekend
as it tries to rejoin the jet stream over southeastern Canada.
However, clouds and showers may persist along and west of the Blue
Ridge during Saturday before eventually fading by Sunday. Winds
could become breezy from the northwest late in the weekend as high
pressure builds eastward from the Plains to provide a quiet Monday.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
As of 650 AM EDT Monday...
Deteriorating flying conditions likely this afternoon and
continuing through the entire 12Z TAF forecast.
Most TAF sites were reporting VFR conditions this morning, with
the exception of KLWB where local fog was creating IFR
conditions. Conditions at KLWB are expected to return to VFR
between 13-14Z.
A potent cold front will move through our area tonight and in
advance of this feature, clusters of strong to severe
thunderstorms are expected mainly between 18Z (2 PM EDT) and 02Z
(10 PM EDT)...especially for KDAN and KLYH and perhaps KROA.
MVFR cigs and winds gusting over 30kts are possible within the
storms. For KLWB, KBLF, and KBCB showers are likely early to mid
afternoon the possibility of thunder and gusty winds within the
precipitation along with temporary sub-VFR cigs.
Once these storms pass, there may be brief return to VFR
conditions, before blustery northwest winds and IFR cigs arrive
behind the front at KBLF, KLWB and KBCB after 05Z. IFR to MVFR
cigs at ROA are also possible late in the TAF period, but
confidence was not high enough to include in the TAF.
Extended Aviation Discussion...
Sub-VFR conditions likely linger into Tuesday. Winds on Tuesday
are expected to remain very gusty from the northwest,
VFR conditions return later on Tuesday, lasting through
Wednesday. Another strong system approaches late this week,
bringing another round of rainfall and sub-VFR conditions. Drier
conditions may arrive Saturday into Sunday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.
&&
SYNOPSIS...PH
NEAR TERM...PM
SHORT TERM...PW
LONG TERM...PW
AVIATION...PH
Hazardous weather outlook, Oct 25, 3:48 AM EST, 8 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
448 AM EDT Mon Oct 25 2021
NCZ003>006-019-020-VAZ032>035-043>047-058-059-260900-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
448 AM EDT Mon Oct 25 2021
This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.
.DAY ONE...Today and tonight.
There is slight risk of severe thunderstorms this afternoon and
evening. The main threat from any severe storms will be damaging wind
gusts. There is a smaller threat for an isolated tornado.
Clusters of thunderstorms are expected to move west to east across
the area, mainly between 2PM and 10PM, and will be the most intense
east of Route 29.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Widespread rain is expected Thursday through Friday. The rain will be
heavy at times, especially on Thursday night, which may result in
flooding.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed. Reports should be
submitted by calling 1-866-215-4324, social media, email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-260900-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
448 AM EDT Mon Oct 25 2021
This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.
.DAY ONE...Today and tonight.
There is slight risk of severe thunderstorms this afternoon and
evening. The main threat from any severe storms will be damaging wind
gusts. There is a smaller threat for an isolated tornado.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Widespread rain is expected Thursday through Friday. Locally heavy
rainfall amounts may result in flooding.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
Event by event
23 thunderstorm wind, 1 strong wind, 1 tornado. Local standard time, as filed.
Strong Wind, Franklin
- When
- October 25, 12:30 PM EST
- Where
- Franklin forecast zone
- Measured
- 26 kt (30 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 36.992, -79.881 (the zone’s center; the record gives no point)
Winds blew a tree onto a house at the intersection of South Main Street and Old Furnace Road in Rocky Mount. Damage values are estimated.
Thunderstorm Wind, Henry
- When
- October 25, 5:29 PM EST
- Where
- Henry County, 0.8 mi NNE of Villa Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.691, -79.916
Thunderstorm winds below a tree down near the intersection of Applachain Drive and Wooddale Court in the Fieldale Community. The tree blocked one and one-half lanes of the roadway. Damage values are estimated.
Thunderstorm Wind, Henry
- When
- October 25, 5:36 PM EST
- Where
- Henry County, 0.89 mi SE of Fontaine to 1.11 mi E of Fontaine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 36.640, -79.860
Thunderstorm winds downed trees in the City of Martinsville. Greensboro Road had both lanes of traffic blocked due to a downed tree. Another downed tree blocked one lane of traffic at the intersection of Industrial Park Drive and Clover Road. Damage values are estimated.
Thunderstorm Wind, Henry
- When
- October 25, 5:39 PM EST
- Where
- Henry County, 1.49 mi NNE of Old Liberty to 1.8 mi ESE of Hilltop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 36.670, -79.810
Thunderstorm winds blew a tree down at the intersection of Mt. Olivet Road and Plantation Road. Additionally, two trees were blown down along another section of Mt. Olivet Road -- one at he intersection with Lancer Lane, and the second at the intersection with Lovell Drive. These additional two trees also brought down power lines when they fell. Damage values are estimated.
Thunderstorm Wind, Henry
- When
- October 25, 5:39 PM EST
- Where
- Henry County, 3 mi W of Leatherwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.729, -79.804
Thunderstorm winds blew a tree down on Green Hill Drive near Mountain Mist Drive, near Dyers Store. Both lanes of traffic were blocked. Damage values are estimated.
Thunderstorm Wind, Henry
- When
- October 25, 5:42 PM EST
- Where
- Henry County, 2.07 mi NNW of Ridgeway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.609, -79.879
Thunderstorm winds blew down a tree near the intersection of Joseph Martin Highway and Memory Lane.
Thunderstorm Wind, Henry
- When
- October 25, 5:43 PM EST
- Where
- Henry County, 2.28 mi NNE of Ridgeway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 36.608, -79.849
Thunderstorm winds blew a tree down on a power line within the 1700 block of Old Sand Road. Damage values are estimated.
Thunderstorm Wind, Campbell
- When
- October 25, 5:45 PM EST to 5:46 PM EST
- Where
- Campbell County, 0.55 mi SW of Leesville to 3.54 mi SW of Leesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 37.115, -79.388
Thunderstorm winds blew a tree down along Chellis Ford road and another tree down along Mt. Airy Road. Damage values are estimated.
Thunderstorm Wind, Henry
- When
- October 25, 5:46 PM EST
- Where
- Henry County, 3.39 mi WSW of Irisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.601, -79.806
Thunderstorm winds blew a tree down near the intersection of Eggleston Falls Road and Mitchell Road, blocking both lanes of traffic on Eggleston Falls Road. Damage values are estimated.
Thunderstorm Wind, Amherst
- When
- October 25, 5:46 PM EST
- Where
- Amherst County, Dillard
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 37.470, -79.150
Thunderstorm winds blew multiple trees down along Route 130 in southern Amherst County. Damage values are estimated.
Thunderstorm Wind, Campbell
- When
- October 25, 5:58 PM EST
- Where
- Campbell County, 1.1 mi W of Posm
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 37.380, -79.100
Thunderstorm winds blew a tree down onto a car. Damage values are estimated.
Thunderstorm Wind, Pittsylvania
- When
- October 25, 6:09 PM EST
- Where
- Pittsylvania County, 2.79 mi SSE of Hinesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.663, -79.550
Thunderstorm winds blew a tree down along Mount Cross Road. Damage values are estimated.
Thunderstorm Wind, Pittsylvania
- When
- October 25, 6:14 PM EST
- Where
- Pittsylvania County, 2.16 mi SE of Whitmell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.681, -79.489
Thunderstorm winds blew one tree down along Sand Creek Road. Damage values are estimated.
Thunderstorm Wind, Pittsylvania
- When
- October 25, 6:18 PM EST
- Where
- Pittsylvania County, 1.07 mi W of Chatham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 36.820, -79.419
Thunderstorm winds blew one tree down along Concord Road. Damage values are estimated.
Thunderstorm Wind, Appomattox
- When
- October 25, 6:22 PM EST
- Where
- Appomattox County, 1.19 mi WSW of Tower Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 37.492, -78.799
Thunderstorm winds blew down a power line on Walnut Hill Road.
Thunderstorm Wind, Appomattox
- When
- October 25, 6:23 PM EST to 6:25 PM EST
- Where
- Appomattox County, 2.97 mi SSE of Tower Hill to 5.77 mi SSE of Tower Hill
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $50,000
- Reported by
- 911 Call Center
- Coordinates
- 37.460, -78.760
Thunderstorm winds downed a power line that fell across Watt Abbitt Road, blew a portion of a roof off two barns and onto Wagon Wheel Road, and blew a tree down on a shed with a vehicle parked inside it. Damage values are estimated.
Thunderstorm Wind, Buckingham
- When
- October 25, 6:29 PM EST to 6:33 PM EST
- Where
- Buckingham County, 4.3 mi SW of Toga to 2.3 mi WSW of Toga
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 37.460, -78.680
Thunderstorm winds blew multiple trees down on Mount Rush Highway at the Buckingham/Appomattox county line. These same winds also downed a tree onto a power line on Union Church Road. Damage values are estimated.
Thunderstorm Wind, Buckingham
- When
- October 25, 6:37 PM EST
- Where
- Buckingham County, 3.07 mi WSW of Mt Vinco
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- 911 Call Center
- Coordinates
- 37.580, -78.650
Thunderstorm winds blew one tree down across James River Highway near Woods Corner. Damage values are estimated.
Thunderstorm Wind, Pittsylvania
- When
- October 25, 6:38 PM EST
- Where
- Pittsylvania County, 0.55 mi W of Spring Garden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 36.780, -79.310
Thunderstorm winds broke one inch limbs off trees and blew shingles off a building at a location four miles north of Keeling, VA. Damage values are estimated.
Thunderstorm Wind, Appomattox
- When
- October 25, 6:45 PM EST
- Where
- Appomattox County, 2.36 mi ENE of Evergreen
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- 911 Call Center
- Coordinates
- 37.318, -78.744
Thunderstorm winds blew multiple trees down on Rough Creek Road. Damage values are estimated.
Thunderstorm Wind, Halifax
- When
- October 25, 7:00 PM EST
- Where
- Halifax County, 1.31 mi ENE of Brooklyn
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $8,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.680, -79.150
Thunderstorm winds snapped several trees. Damage values are estimated.
Tornado, Halifax
- When
- October 25, 7:02 PM EST to 7:08 PM EST
- Where
- Halifax County, 1.2 mi WNW of Elmo to 1.79 mi NE of Elmo
- Rating
- EF1
- Path length
- 2.32 mi
- Path width
- 75 yd
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.680, -79.148
An EF-1 tornado touched down about two miles west of Elmo just north of River Road where numerous trees were snapped. The tornado traveled northeast with intermittent damage. Several large trees were uprooted and snapped on the north side of Lewis Ferrell Road before lifting less than a mile north of Elmo.
Thunderstorm Wind, Halifax
- When
- October 25, 7:11 PM EST
- Where
- Halifax County, News Ferry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.680, -79.030
Thunderstorm wind snapped and uprooted two pine trees. Damage values are estimated.
Thunderstorm Wind, Halifax
- When
- October 25, 7:17 PM EST to 7:20 PM EST
- Where
- Halifax County, 2.07 mi S of Mountain Rd to 2.15 mi SSE of Mountain Rd
- Measured
- 100 kt (115 mph) estimated gust
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.720, -78.980
A line of severe thunderstorms crossed Halifax County and produced damaging straight-line winds. The most significant damage occurred along Old Grubby Road, where a family was displaced after their home was significantly damaged. Other homes and outbuildings were also damaged and numerous trees were uprooted and snapped. Damage values are estimated.
Thunderstorm Wind, Halifax
- When
- October 25, 7:28 PM EST to 7:32 PM EST
- Where
- Halifax County, 1.31 mi WNW of South Boston to South Boston
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $175,000
- Reported by
- 911 Call Center
- Coordinates
- 36.710, -78.920
Thunderstorm winds downed multiple trees and limbs down in various locations along the western extent of South Boston. A few of these trees and limbs landed upon and damaged homes. Damage values are estimated.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Oregon, October 25 to 26, 20212 deaths · $10,000 · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, October 25, 202151 kt wind · 36 events
- Damaging Winds in Maryland, October 25, 2021$31,000 · 55 kt wind · 9 events
- Flash Flood and Debris Flows in California, October 25 to 26, 2021$10,000 · 75 kt wind · 16 events
- Flooding in Virginia, October 25 to 26, 202110 events
- Damaging Winds in Pennsylvania, October 25, 202150 kt wind · 9 events
- Damaging Winds in Virginia, October 25, 2021$9,000 · 56 kt wind · 7 events
- Damaging Winds in North Carolina, October 25, 2021$5,000 · 50 kt wind · 5 events
- High Wind in Wyoming, October 25, 202153 kt wind · 3 events
- High Wind in Wyoming, October 25, 202169 kt wind · 2 events
- Waterspouts in Gulf of Mexico, October 25, 20212 events
- Flash Flooding in New York, October 25 to 26, 20212 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 990203, 989853, 990018, 990024, 990026, 990677, 990028, 990031, 990032, 990149, 990150, 990151, 990152, 990153, 990676, 990155, 990195, 990196, 990197, 990198, 990199, 990678, 990200, 990201, 990202.